# SDR 98FDEA00665

- Difficulty date: October 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N609FE
- Make and model: Doug MD-11F
- Aircraft serial: 48549
- System (JASC): 2710 · Aileron Control System
- Part: Disagree Light
- Condition: Malfunctioned
- Location: Aileron
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

98-254 - DURING FLAP RETRACTION, REVD LEVEL 2 AILERON DISAGREE ALERT.  PERF AILERON DEFLECTION ADJUST TEST IAW 27-16-00-5.  TOOK AILERON POS MEAS NEUTRAL, FULL THROW AND DEFLECT POS.  COMPARED SENSOR READOUT DURING TEST, ALL WITHIN LIMITS.  OPS CK SEVERAL TIMES.  NO ALERT APPEAR, CLEAR DMI.
